MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE CEMENTED FEMUR
Model Number 02.18.004RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26.Feb.2021: lot 2004506: (b)(4) items manufactured and released on 10-lug-2020.Expiration date: 2025-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved batch reviews performed on 26.Feb.2021: moto partial knee 02.18.If3.09.Rm tibial insert fix s3 rm - 9mm (k162084) lot 168055: (b)(4) items manufactured and released on 9-jan-2017.Expiration date: 2021-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Moto partial knee 02.18.Tf3.Rm tibial tray fix cemented s3 rm (k162084) lot 1910822: (b)(4) items manufactured and released on 26-mar-2020.Expiration date: 2025-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 3 months after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon removed all components and implanted medacta femur and insert with antibiotic cement to act as a spacer.The surgery was completed successfully.
 
Event or Problem Description
The patient came in 3months after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon removed all components and implanted medacta femur and insert with antibiotic cement to act as a spacer.The surgery was completed successfully.This patient came in and had the spacer removed and permanent hardware implanted on (b)(6) 2021.
 
Additional Manufacturer Narrative
On april 07th 2021 we have received the following information: this patient came in and had the spacer removed and permanent hardware implanted on (b)(6) 2021.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11493347
Report Number3005180920-2021-00208
Device Sequence Number14789598
Product Code HSX
UDI-Device Identifier07630030895609
UDI-Public07630030895609
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2025
Device Model Number02.18.004RM
Device Catalogue Number02.18.004RM
Device Lot Number2004506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight90